Orbits of denumerable models of complete theories
Fundamenta Mathematicae, Tome 67 (1970) no. 1, pp. 89-95
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_67_1_89_95,
author = {Y. Suzuki},
title = {Orbits of denumerable models of complete theories},
journal = {Fundamenta Mathematicae},
pages = {89--95},
year = {1970},
volume = {67},
number = {1},
doi = {10.4064/fm-67-1-89-95},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-67-1-89-95/}
}
Y. Suzuki. Orbits of denumerable models of complete theories. Fundamenta Mathematicae, Tome 67 (1970) no. 1, pp. 89-95. doi: 10.4064/fm-67-1-89-95
Cité par Sources :